# SDR USAA060851

- Difficulty date: June 19, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE CORRODED STA 727E TO 767.  REPLACED TRANSITION ANGLE IAW SRM 51-10-02 LEVEL 1 C53-202-01, DEFECT SIZE: .5" BY .750".
